# SDR 06FDEA03786

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO SEAT TRACK (STA 5/23, RH X=75.25) FOUND EDGE UNDER FLOOR CORRODED.  REPAIR CARRIED OUT AT M/D CARGO SEAT TRACK AT STA 5/23 RH X=75.25 AS PER SRM 53-70-  00   FIGURE 5 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
